Last year around Nov I had a condom failure with a call girl. I noticed it immediately as I felt it pop and withdrew and took a shower immediately, washed myself clean. I freaked out and asked the girl to take an HIV test, which she did and I saw her negative results next day. It was ELISA test. Earlier last year in Sep I tested negative myself, and haven't had any unprotected sex since. I'm just hoping that girl wasn't in her "window period"...
About 2 month ago I started having a lot of stomach problems, and after doing some tests I was told I had h.pylori antibodies, and was prescribed PrevPak for 2 weeks. I finished it, and tested negative for h.pylori stool cultures as well as some other parasites stool tests that came clean. I don't associate H.P with the episode, I must have picked it up somewhere else God knows when.
The problem is that I haven't had a normal BM in 2 months. I have diarrhea one day, or just very soft stools the next. I am very worried by the fact that tests didn't find any bacterial infection or other simple causes when I tested to confirm the elimination of h.pylori, and I've been reading a lot that chronic diarrhea is a common sign of HIV infection. I constantly have queezy stomach and have to go to bathroom 3 times a day.
My question is about timing. Would I be likely to develop HIV-related diarrhea in 5-6 months after the potential exposure? How long does it take before such diarrhea takes place?
You had a low risk exposure, since most CSWs don't have HIV -- and you proved that your partner doesn't have it anyway. The reply by SW1PER1984 (below, before this reply) is exactly right. Diarrhea or other intestinal symptoms usually don't occur at all in acute HIV infection and never as the only symptoms. Even for overt AIDS it is rare that diarrhea and other intestinal symptoms are the only symptoms. Whatever the cause of your problem, it has nothing to do with the sexual exposure last November. Continue to work with your own doctors if the symptoms persist.
My oral body temperature is holding around 99.0 and goes to 99.3 in the evenings, and I'm still having diarrhea. I was not asking about ARS-related symptoms, but rather about the long-standing infection symptom. When does diarrhea set in if a person has hiv? I understand the comment about low-risk exposure, I'm just trying to get an idea about time it takes to develop chronic digestive system malfunction in hiv-infected people. Constant low-grade fever and diarrhea is making me worry about hiv :(
Despite what you think you learned by online searching, "constant low-grade fever and diarrhea" are not likely HIV symptoms. You know your partner didn't have HIV. However, you don't mention your own HIV test result. If not done, of course you should do it -- not because I suspect you really have HIV, but because you obviously need the negative test result for anxiety relief.
Feel free to return one more time to report your HIV test result. Otherwise this thread is closed.
I had negative tests in April and Sep of last year, haven't really had a desire to test any more because I didn't have any unprotected sex since. I'm sorry, I'm just making myself stressed out thinking about it every day. Sometimes my mind defies logic.
Huh?? This is crazy. You're worried sick you might have HIV, but haven't been tested? Do it. Do not post anything more on this thread until you have done that and can report the result. I will delete any other comments, of any kind, until then.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.